American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(08B15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Nikolaos Galatos and Peter Jipsen. Residuated frames with applications to decidability. Trans. Amer. Math. Soc. 365 (2013) 1219-1249.
Abstract, references, and article information   
View Article: PDF

[2] Mariusz Grech. The structure and definability in the lattice of equational theories of strongly permutative semigroups. Trans. Amer. Math. Soc. 364 (2012) 2959-2985.
Abstract, references, and article information   
View Article: PDF

[3] Mariusz Grech. Automorphisms of the lattice of equational theories of commutative semigroups. Trans. Amer. Math. Soc. 361 (2009) 3435-3462. MR 2491887.
Abstract, references, and article information   
View Article: PDF

[4] Andrzej Kisielewicz. Definability in the lattice of equational theories of commutative semigroups. Trans. Amer. Math. Soc. 356 (2004) 3483-3504. MR 2055743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Keith A. Kearnes, Emil W. Kiss and Matthew A. Valeriote. Minimal sets and varieties. Trans. Amer. Math. Soc. 350 (1998) 1-41. MR 1348152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Keith A. Kearnes and Ágnes Szendrei. A Characterization of Minimal Locally Finite Varieties. Trans. Amer. Math. Soc. 349 (1997) 1749-1768. MR 1407494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] F. Pastijn. Commuting fully invariant congruences on free completely regular semigroups . Trans. Amer. Math. Soc. 323 (1991) 79-92. MR 1016809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1